On countable multiple point compactifications
Fundamenta Mathematicae, Tome 65 (1969) no. 2, pp. 133-137
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_65_2_133_137,
author = {A. Steiner and E. Steiner},
title = {On countable multiple point compactifications},
journal = {Fundamenta Mathematicae},
pages = {133--137},
year = {1969},
volume = {65},
number = {2},
doi = {10.4064/fm-65-2-133-137},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-65-2-133-137/}
}
TY - JOUR AU - A. Steiner AU - E. Steiner TI - On countable multiple point compactifications JO - Fundamenta Mathematicae PY - 1969 SP - 133 EP - 137 VL - 65 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-65-2-133-137/ DO - 10.4064/fm-65-2-133-137 LA - en ID - 10_4064_fm_65_2_133_137 ER -
A. Steiner; E. Steiner. On countable multiple point compactifications. Fundamenta Mathematicae, Tome 65 (1969) no. 2, pp. 133-137. doi: 10.4064/fm-65-2-133-137
Cité par Sources :